Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

4 Issues per year


IMPACT FACTOR 2016: 1.097

CiteScore 2016: 1.09

SCImago Journal Rank (SJR) 2016: 0.872
Source Normalized Impact per Paper (SNIP) 2016: 0.887

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 9, Issue 2 (Jan 2009)

Issues

Numerical Solution of Systems of Singularly Perturbed Differential Equations

T. Linss
M. Stynes

Abstract

A survey is given of current research into the numerical solution of timeindependent systems of second-order differential equations whose diffusion coefficients are small parameters. Such problems are in general singularly perturbed. The equations in these systems may be coupled through their reaction and/or convection terms. Only numerical methods whose accuracy is guaranteed for all values of the diffusion parameters are considered here. Some new unifying results are also presented.

Keywords: systems of differential equations; singular perturbation; uniform convergence; layer-adapted meshes

About the article

Received: 2009-02-17

Revised: 2009-04-26

Accepted: 2009-05-30

Published in Print:


Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2009-0010.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Po-Wen Hsieh, Suh-Yuh Yang, and Cheng-Shu You
Numerical Methods for Partial Differential Equations, 2017
[4]
J. M. Melenk, C. Xenophontos, and L. Oberbroeckling
Advances in Computational Mathematics, 2013, Volume 39, Number 2, Page 367
[6]
Ilhame G. Amiraliyeva
Applied Mathematics, 2012, Volume 03, Number 09, Page 1029
[8]
H.-G. Roos and C. Reibiger
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2011, Volume 91, Number 7, Page 537
[9]
S. Chandra Sekhara Rao and Sunil Kumar
Journal of Computational and Applied Mathematics, 2011, Volume 235, Number 11, Page 3342
[10]
C. Clavero and J.L. Gracia
Applied Mathematics and Computation, 2014, Volume 243, Page 57
[11]
C. Clavero and J.L. Gracia
Computers & Mathematics with Applications, 2014, Volume 67, Number 3, Page 655
[12]
Rajarammohanroy Mythili Priyadharshini and Narashimhan Ramanujam
Mathematical Modelling and Analysis, 2013, Volume 18, Number 5, Page 577

Comments (0)

Please log in or register to comment.
Log in